Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009, Article ID 728510, 14 pages
http://dx.doi.org/10.1155/2009/728510
Research Article

Common Fixed Points of Multistep Noor Iterations with Errors for a Finite Family of Generalized Asymptotically Quasi-Nonexpansive Mappings

Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand

Received 3 July 2009; Accepted 5 September 2009

Academic Editor: Simeon Reich

Copyright © 2009 S. Imnang and S. Suantai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. Shahzad and H. Zegeye, “Strong convergence of an implicit iteration process for a finite family of generalized asymptotically quasi-nonexpansive maps,” Applied Mathematics and Computation, vol. 189, no. 2, pp. 1058–1065, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. Bruck, T. Kuczumow, and S. Reich, “Convergence of iterates of asymptotically nonexpansive mappings in Banach spaces with the uniform Opial property,” Colloquium Mathematicum, vol. 65, no. 2, pp. 169–179, 1993. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. L. Qihou, “Iteration sequences for asymptotically quasi-nonexpansive mapping with an error member of uniform convex Banach space,” Journal of Mathematical Analysis and Applications, vol. 266, no. 2, pp. 468–471, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. H. F. Senter and W. G. Dotson Jr., “Approximating fixed points of nonexpansive mappings,” Proceedings of the American Mathematical Society, vol. 44, no. 2, pp. 375–380, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. H. Fukhar-ud-din and S. H. Khan, “Convergence of iterates with errors of asymptotically quasi-nonexpansive mappings and applications,” Journal of Mathematical Analysis and Applications, vol. 328, no. 2, pp. 821–829, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. R. Khan, A.-A. Domlo, and H. Fukhar-ud-din, “Common fixed points Noor iteration for a finite family of asymptotically quasi-nonexpansive mappings in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 341, no. 1, pp. 1–11, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. Plubtieng and R. Wangkeeree, “Strong convergence theorems for multi-step Noor iterations with errors in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 321, no. 1, pp. 10–23, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. L. Qihou, “Iterative sequences for asymptotically quasi-nonexpansive mappings with error member,” Journal of Mathematical Analysis and Applications, vol. 259, no. 1, pp. 18–24, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. L. Qihou, “Iterative sequences for asymptotically quasi-nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 259, no. 1, pp. 1–7, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. N. Shahzad and A. Udomene, “Approximating common fixed points of two asymptotically quasi-nonexpansive mappings in Banach spaces,” Fixed Point Theory and Applications, vol. 2006, Article ID 18909, 10 pages, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Z. Sun, “Strong convergence of an implicit iteration process for a finite family of asymptotically quasi-nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 286, no. 1, pp. 351–358, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. B. Xu and M. A. Noor, “Fixed-point iterations for asymptotically nonexpansive mappings in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 267, no. 2, pp. 444–453, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. N. Petrot, “Modified Noor iterative process by non-Lipschitzian mappings for nonlinear equations in Banach spaces,” Journal of Mathematical Analysis and Applications. In press.
  14. S. Suantai, “Weak and strong convergence criteria of Noor iterations for asymptotically nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 311, no. 2, pp. 506–517, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. A. Bnouhachem, M. A. Noor, and Th. M. Rassias, “Three-steps iterative algorithms for mixed variational inequalities,” Applied Mathematics and Computation, vol. 183, no. 1, pp. 436–446, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. H. Khan and W. Takahashi, “Approximating common fixed points of two asymptotically nonexpansive mappings,” Scientiae Mathematicae Japonicae, vol. 53, no. 1, pp. 143–148, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J. U. Jeong and S. H. Kim, “Weak and strong convergence of the Ishikawa iteration process with errors for two asymptotically nonexpansive mappings,” Applied Mathematics and Computation, vol. 181, no. 2, pp. 1394–1401, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. S. Plubtieng, R. Wangkeeree, and R. Punpaeng, “On the convergence of modified Noor iterations with errors for asymptotically nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 322, no. 2, pp. 1018–1029, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. H. Fukhar-ud-din and A. R. Khan, “Approximating common fixed points of asymptotically nonexpansive maps in uniformly convex Banach spaces,” Computers & Mathematics with Applications, vol. 53, no. 9, pp. 1349–1360, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. S. H. Khan and H. Fukhar-ud-din, “Weak and strong convergence of a scheme with errors for two nonexpansive mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 61, no. 8, pp. 1295–1301, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. M. O. Osilike and S. C. Aniagbosor, “Weak and strong convergence theorems for fixed points of asymptotically nonexpansive mappings,” Mathematical and Computer Modelling, vol. 32, no. 10, pp. 1181–1191, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. C. E. Chidume and B. Ali, “Weak and strong convergence theorems for finite families of asymptotically nonexpansive mappings in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 330, no. 1, pp. 377–387, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet